Ivf: Hi ladies It is my first time here... - Infertility Support

Infertility Support
867 members229 posts

Ivf

Hi ladies

It is my first time here! I started my ivf treatment on monday 19th! I’m using suprecur nasal spray for 6 days and I was supposed to have mens just today but nothing has’nt happened yet!! Does anybody have the same situation? Is it normal to have delayes or it means that my spray is not working on me?

6 Replies
oldestnewest

Are you using a nasal spray because of stuffy nose/congestion? Wish you the best on the ivf cycle. 🤗

Reply

Hi dear

No it’s a Suprecur(buserelin) which is the first step of my ivf.

Thank u. Wish u all the best as well❤️🤗🤗

1 like
Reply

Welcome to the forum! It's indeed good news that you're all set for IVF, however, is there any clinical reason for being prescribed Suprecur and not BCs .... that's what usually given to patients. I haven't heard many cases with Suprecur nasal spray specifically but can assure you a slight delay of 24-30 hours can happen and that's pretty normal. If you're already past that phrase it's better to consult your Dr than waiting for the AF.

Reply

Hi and welcome! This is the start of your journey so feeling a bit nervous is just normal. Stay strong :) A friend of mine used both spray and injections for her cycles. It's down to personal preference as far as I know. The nasal spray caused some side effects such as headaches, or aggravate sensitive noses (such as hers). So if you sneeze a lot after taking the nasal spray you may need to retake it. (Meaning you haven't got the full dose so may not be as effective). She told, injections are much simpler. So she tried both in previous cycles and definitely prefered the injections.She told she knew all the dosage has gone into the body correctly. As for AF - arriving 2-3 days late each time.

I hope this helps and good luck with your treatment :)

Reply

I was suffering this problem. Sometimes it happened I got depressed. Due to denial of any positive result. I lost all hopes to be a mom.I consulted with my doctor.She said that the start of your journey so feeling a bit nervous is just normal. After the second cycle of the suprecur nasal spray.I found results. So don't lose hope.Best of luck.

Reply

Hey! Suprecur can delay your period by up to 10 days!

Once you get to day 8, I'd recommend booking a scan at your clinic for day10. If your scan is clear (no cysts, thin lining) you'll get the green light to start your stimming injections. Quite simple when you know. You may also call your dr for answers. Hope you're well.

Reply

You may also like...